Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

March 31, 2015Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 31, 2015, 3:39 PM EDT for Troup County, Georgia. It was in force for 21 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 3:39 PM EDT (19:39 UTC)
Expired
Mar 31, 2015, 4:00 PM EDT
In force
21 min
Issued by
NWS Atlanta, GA

County Troup County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 3:56 PM EDTHAIL 12 Sw Lagrange, GA
Mar 31, 4:05 PM EDTHAIL 0.752 Wsw Lagrange, GA
Mar 31, 4:05 PM EDTHAIL 0.753 S Lagrange, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WWUS82 KFFC 311939
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE MAR 31 2015
 
GAZ066-067-312000-
TROUP GA-MERIWETHER GA-
339 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL IN TROUP AND
MERIWETHER COUNTIES UNTIL 400 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANDING ROCK...OR 8 MILES WEST OF
LAGRANGE...MOVING EAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...MOUNTVILLE...SAINT MARKS...ABBOTTSFORD...WARES
CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...
ODESSADALE...STOVALL AND BIG SPRINGS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3315 8517 3315 8473 3292 8475 3299 8521
      3313 8524
TIME...MOT...LOC 1937Z 275DEG 33KT 3308 8518 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 3:03 PM EDT, 36 minutes earlier.

Area forecast discussion, Mar 31, 3:03 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT TUE MAR 31 2015

.QUICK UPDATE...
TO ADD HARALSON AND CARROLL COUNTIES TO SEVERE THUNDERSTORM WATCH
NUMBER 9 THAT GOES UNTIL 8 PM THIS EVENING. STRONG STORMS
DEVELOPING IN NORTH ALABAMA HAVE A TRAJECTORY THAT MAY TRACK THEM
INTO THESE COUNTIES BETWEEN AROUND 5-6 PM IF THEY HOLD TOGETHER.
/39

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
SPC HAS POSTED A SEVERE THUNDERSTORM WATCH FOR AREAS GENERALLY
ALONG AND SOUTH OF A FRANKLIN TO FAYETTEVILE TO SWAINSBORO LINE
UNTIL 8 PM THIS EVENING...BUT THINK WE WILL LIKELY SEE THIS THREAT
GO A BIT LONGER INTO THE EVENING. LATEST ANALYSIS AND HIRES MODEL
DATA CONTINUE TO SUPPORT THE POTENTIAL FOR ISOLATED SEVERE STORMS
FROM LATE THIS AFTERNOON INTO THE MID EVENING HOURS... AS AN UPPER
DISTURBANCE INTERACTS WITH INCREASING INSTABILITY AND AN OLD
BOUNDARY STALLED ACROSS CENTRAL GA. A FEW OF THUNDERSTORMS HAVE
THE POTENTIAL TO BECOME SEVERE... WITH STEEP MID LEVEL LAPSE
RATES... COLD AIR ALOFT AND MID LEVEL DRY AIR ALL SUPPORTING THE
POTENTIAL FOR LARGE HAIL... STRONG DOWNBURST WINDS AND FREQUENT
LIGHTNING WITH THE STRONGER STORMS. EXPECT THE MAIN SEVERE STORM
THREAT TO BE BETWEEN 4 PM AND 10 PM TODAY... AND GENERALLY IN AND
AROUND THE WATCH AREA...WHICH MEANS ATLANTA METRO AREA IS CLOSE...
SO CANNOT RULE OUT A SEVERE STORM BRUSHING THE DOWNTOWN ATLANTA
AREA. ALL INTEREST ARE ENCOURAGED TO CLOSELY MONITOR STORM
DEVELOPMENT THROUGH THE EVENING. HAVE UPDATED ZONES TO HEADLINE
THE WATCH.

OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH
WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP
REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE
DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE
AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND
SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES
WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER
DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES
AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO
THURSDAY MORNING.

A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM...
SO DID NOT STRAY FAR.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY
GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY
NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF
MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS
ACROSS THE AREA ONCE AGAIN.

PREVIOUS FORECAST DISCUSSION APPENDED BELOW...

ATWELL

PREV LONG TERM DISCUSSION.../ISSUED 434 AM EDT TUE MAR 31 2015/

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE EXTENDED STARTS OFF WITH WEAKENING HIGH PRESSURE MOVING OFF
THE CAROLINA COAST WED NIGHT SETTING UP A BERMUDA LIKE RIDGE OVER
THE AREA THROUGH FRIDAY. THIS WILL SET UP NEAR ZONAL SOUTHWESTERLY
FLOW THU AND FRI. WITH DECENT DIURNAL DRIVEN INSTABILITY AND
AVAILABLE MOISTURE EXPECTING SHOWERS AND THUNDERSTORMS WITH THE
POSSIBILITY OF ISOLATED SEVERE STORMS THU AND FRI. BY FRIDAY
NIGHT A CLOSED LOW CENTER MOVING EAST THROUGH THE UPPER
MISSISSIPPI AND OHIO RIVER VALLEYS PULLS A TRAILING COLD FRONT
INTO NW GA BY 06Z SAT. THIS FRONTAL SYSTEM HAS DECENT MOISTURE
AND INSTABILITY ASSOCIATED WITH IT BUT ITS A VERY FAST MOVING
FRONT. IT MOVES ALMOST COMPLETELY THROUGH OUR CWA BY 18Z SAT. WILL
SEE SHOWERS AND ISOLATED THUNDERSTORMS FROM THIS FRONT BUT NOT TO
SURE ABOUT THE SEVERE THREAT AS IT MOVES THROUGH MAINLY AT NIGHT.
STRONG HIGH PRESSURE RIDGE BUILDS INTO THE AREA RIGHT BEHIND THIS
FRONT SAT WITH THE STATE CLEARING OUR FROM NW TO SE DURING THE
DAY. THIS RIDGE KEEPS THINGS MOSTLY CLEAR THROUGH EASTER SUN
BEFORE IT PUSHES OFF THE EASTERN SEABOARD SUNDAY NIGHT. TEMPS WILL
NEAR TO SLIGHTLY ABOVE SEASONAL NORMS THROUGH THE EXTENDED.

01

AVIATION...
/ISSUED AT 137 PM EDT TUE MAR 31 2015/
18Z UPDATE...
VFR CONDITIONS TO PERSIST THROUGH THE PERIOD. AN UPPER DISTURBANCE
WILL MOVE ACROSS THAT STATE LATE THIS AFTERNOON AND EVENING... WITH
SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP FROM NEAR
ROME TO AROUND ATLANTA AND DOWN EAST OF MACON. A FEW STORMS COULD BE
STRONG WITH WIND GUSTS TO 35KTS OR GREATER... MAINLY BETWEEN 20Z TUE
TO 03Z WED. EXPECT THE CONVECTION TO PUSH EAST AND SOUTH OF ATL BY
04-05Z... WITH MID LEVEL CIGS SCATTERING BY 09Z TONIGHT. EXPECT SCT
MID CLOUDS BY 16-18Z WED WITH AFTN HEATING. WEST WINDS THIS
AFTERNOON AND EVENING WILL BECOME NW TONIGHT AND PERSIST ON WED.
SPEEDS AROUND 10-12KTS THIS AFTERNOON... THEN 5-8KTS TONIGHT AND
WED.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  79  53  72 /  20  10  20  50
ATLANTA         55  77  57  72 /  40  20  30  50
BLAIRSVILLE     48  73  49  62 /  20  10  30  60
CARTERSVILLE    51  78  56  73 /  40  20  30  60
COLUMBUS        57  80  57  80 /  50  30  20  20
GAINESVILLE     53  76  53  67 /  30  10  30  50
MACON           56  81  54  77 /  40  20  20  40
ROME            52  78  54  74 /  40  20  30  60
PEACHTREE CITY  53  79  53  75 /  50  20  30  40
VIDALIA         59  80  58  79 /  40  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CARROLL...CHATTAHOOCHEE...
COWETA...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...FAYETTE...
HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...39
LONG TERM....ATWELL
AVIATION...39
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT TUE MAR 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN
BE EXPECTED WITH THE STRONGER STORMS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY
AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE
SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE...
MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A
SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES
THE ATLANTA METRO AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY
DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS
EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS
AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS
THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 31, 2:47 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT TUE MAR 31 2015

GAZ078-079-311915-
HARRIS GA-TALBOT GA-
247 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN HARRIS AND
TALBOT COUNTIES UNTIL 315 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PINE MOUNTAIN...OR 10 MILES
NORTHWEST OF HAMILTON...MOVING EAST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARRIS AND TALBOT COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HAMILTON...TALBOTTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...
WOODLAND...PINE MOUNTAIN-CALLAWAY GARDENS...JONES CROSSROADS...
PLEASANT HILL...BAUGHVILLE...OLIVE BRANCH...PINE MOUNTAIN VALLEY...
F.D. ROOSEVELT STATE PARK...WHITESVILLE-PINE LAKE AND FLINT HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3287 8511 3287 8475 3284 8470 3285 8458
      3282 8444 3259 8460 3281 8514
TIME...MOT...LOC 1846Z 290DEG 32KT 3287 8500
Special weather statement, Mar 31, 2:50 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT TUE MAR 31 2015

GAZ092-104-105-311915-
SUMTER GA-SCHLEY GA-DOOLY GA-
250 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SUMTER...
SCHLEY AND DOOLY COUNTIES UNTIL 315 PM EDT...

AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELLAVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS SUMTER...SCHLEY AND DOOLY COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
AMERICUS...ELLAVILLE...ANDERSONVILLE...NEW ERA...METHVINS...
BUMPHEAD...DRAYTON...FLINT RIVER WMA...PENNINGTON AND LA CROSSE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3214 8440 3229 8434 3225 8422 3223 8422
      3223 8414 3219 8413 3219 8409 3218 8407
      3218 8405 3217 8403 3218 8403 3219 8402
      3216 8390 3199 8400
TIME...MOT...LOC 1850Z 290DEG 32KT 3220 8426
Special weather statement, Mar 31, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE MAR 31 2015

GAZ066-067-312000-
TROUP GA-MERIWETHER GA-
339 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL IN TROUP AND
MERIWETHER COUNTIES UNTIL 400 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANDING ROCK...OR 8 MILES WEST OF
LAGRANGE...MOVING EAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...MOUNTVILLE...SAINT MARKS...ABBOTTSFORD...WARES
CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...
ODESSADALE...STOVALL AND BIG SPRINGS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3315 8517 3315 8473 3292 8475 3299 8521
      3313 8524
TIME...MOT...LOC 1937Z 275DEG 33KT 3308 8518

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:47 PM EDTSpecial Weather StatementFFCHarris, Talbot28 min
Mar 31, 2:50 PM EDTSpecial Weather StatementFFCSchley25 min
Mar 31, 3:42 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly48 min
Mar 31, 3:45 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Mar 31, 4:23 PM EDTSpecial Weather StatementFFCCrisp37 min
Mar 31, 4:30 PM EDTSpecial Weather StatementFFCTalbot30 min
Mar 31, 4:32 PM EDTSpecial Weather StatementFFCTalbot28 min
Mar 31, 4:52 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot, Taylor, Upson33 min
Mar 31, 5:14 PM EDTSpecial Weather StatementFFCCarroll, Coweta31 min
Mar 31, 5:15 PM EDTSpecial Weather StatementFFCCarroll, Coweta30 min
Mar 31, 5:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard42 min
Mar 31, 5:43 PM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 31, 6:09 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Spalding51 min
Mar 31, 6:24 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen36 min
Mar 31, 6:30 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette30 min
Mar 31, 6:36 PM EDTSpecial Weather StatementFFCJones24 min
Mar 31, 6:43 PM EDTSevere Thunderstorm WarningFFCHeard, Troup47 min
Mar 31, 6:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Lamar, Meriwether, Pike, Spalding42 min
Mar 31, 6:57 PM EDTSpecial Weather StatementFFCUpson33 min
Mar 31, 7:20 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson40 min
Mar 31, 7:35 PM EDTSpecial Weather StatementFFCCrawford, Monroe25 min
Mar 31, 7:51 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson39 min
Mar 31, 7:56 PM EDTSpecial Weather StatementFFCFannin, Union34 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.